# SDR GTIA2023020136967

- Difficulty date: February 9, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 39,674 hours, 18,232 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT. DIRTY SOCKS SMELL DURING CLIMB & WORSE DURING DESCENT-FOUND NO EVIDENCE OR SMELL OF CONTAMIANTS OR DRTY SOCK SMELL IN CABIN OR COCKPIT PER TSM 05-50-00-810-831-A
